Addiction Survivors

Reply
Unread 08-05-2009, 10:04 PM   #1
Struggling
Junior Member
 
Posts: 3
Default Small doses of suboxone every time im sick

Hi im new here i just started suboxone yesterday. My doc directed me to this site... Anyway i was directed to take 4-16 mg suboxone in the morning and depending how bad withdrawel is. But it wasnt so clear if its fine to keep taking lil piecez when i start to feel real bad.. Or am i just supposed to stick to the morning dose and if im getting sick means i took too litle in the morning? Im confused
Struggling is offline   Reply With Quote
Unread 08-05-2009, 10:31 PM   #2
NancyB
Administrator
 
Posts: 22,176
Default

Hi Struggling and welcome. I'm sorry you didn't get much in the way of instructions on how to start.

Please read this pdf, it explains why you need to be in mild-to-moderate withdrawals before taking your first dose.
http://www.naabt.org/documents/NAABT_PrecipWD.pdf

When you're in enough withdrawals, people either start with 2mg or 4mg. Most patients feel some effect within 30 minutes, but full effect can take up to 2 hours, so it's a good idea to wait a bit after taking your first dose for full effect. If you get sicker or it's not helping, then take 2mg more, wait again and dose up until you no longer have withdrawals and/or cravings.

What were you addicted to and how much were you taking? That can help us in helping you.

The best dose is lowest dose that stops withdrawals and cravings. After finding that dose, you'll want to stick with it until you stabilize, preferably taking it all at once in the morning.

Please take a look through this thread too, there's a lot of good information there:
http://www.addictionsurvivors.org/vb...ad.php?t=21609

I hope this is helpful. Keep asking questions and let us know how you're doing.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 08-05-2009, 11:14 PM   #3
Struggling
Junior Member
 
Posts: 3
Default

Thank u nancy for ur timely reply. I found the information and links very helpful as it included some info i didnt know yet... I was takin around 100 mg roxis 2-4 times a day a horrible habit which ive tried to stop b4 wit suboxone on the black market. At that point i was taking it in pieces each time i felt sick. But now i thank gd have a proper doctor and i realize i will prob need suboxone long term cuz when i took it just for withdrawal i was back to my drugz bout 1 wk later. So im stuck in the mindset perhaps of taking too lil in the mornings and anticipating when i can be off suboxone. Unfortunately ill prob need for awhile though im denying its so.
So perhaps i should just add up all the lil pieces i took throughout the day and take it all in one straiggt dose in the morn? Today sucked and i dont want to repeat it again.
Struggling is offline   Reply With Quote
Unread 08-06-2009, 06:59 AM   #4
NancyB
Administrator
 
Posts: 22,176
Default

Hi again, do you know about how much all those little pieces added up to? Taking just when you were getting WDs didn't really let the medication work as it should and depending on how much that added up to, may not be the right amount. It would be hard to judge that way.

Let us know what that amount was and we'll go from there.

Waiting to hear.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 08-06-2009, 02:01 PM   #5
Struggling
Junior Member
 
Posts: 3
Default

hey so it added up to about 14mg... anyway this morning i was feeling lots better so i figured to just take 4mg and see if it could get me through the day
Struggling is offline   Reply With Quote
Unread 08-06-2009, 02:42 PM   #6
NancyB
Administrator
 
Posts: 22,176
Default

Hi Struggling, don't be afraid to take more if you need it. Sometimes people need more the first week while they're blood levels get up and leveled off.

It doesn't matter what mg you take because everyone is different. You just don't want to have any cravings or withdrawals.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 04:40 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
© 2014 Addiction Survivors